# SDR SWIA201333140

- Difficulty date: March 29, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 44,672 hours, 37,021 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR IS DIFFICULT TO OPEN.  (FLT 3481)  CLEANED AND LUBRICATED THE GALLEY SERVICE DOOR.  NO DEFECTS NOTED.  OPERATES SMOOTHLY & EASILY.
